|Faced jaundice two times with hyperbilirubinea
May 6, 2002
Dear Sir, I may be a special case for you as I have faced jaundice two times in my short life. Right now I am feeling tiredness. I have not Hep B or Hep C. My SGPT is also less than 40 iu/ml. Only bilirubin is counting between 1.5 and 2. I have never taken alcohol. I am fully vegeterian. My doctor has given me some course of udiliv-500 tablets, but it is remains same. What should I do. Sometimes I feel good and sometimes not. Also can I take a glass of milk in the morning in this time also. Please reply me. I am asking second time. Thank you for attention.
| Response from Dr. Rodriguez-Torres
Hepatitis B and C are not the only diseases to affect the liver.You need to rule out Gilbert's disease,as a possible cause of high bilirubin levels.This is a congenital problem of the conjugation of the bilirubin,and patients have fluctuating elevations of the total bilirubin.This does not cause any problem to the liver nor symptoms.You also need to exclude gall bladder pathology and liver pathology of the bile ducts.These problems,may cause symptoms.Good luck.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Urethra After Fingering Worried I Have HIV
- Itchy Red Spots After Fingering Sign Of HIV AIDS
- Penis Discharge After Mutual Masturbation Worried I Have HIV
- Sore Throat After Licking Rectum Worried I Have HIV
- White Bumps On Penis After Licking Anus Worried I Have HIV
- Constant Vaginal Bleeding No Pain
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.